MathSciNet Relay Station
MathSciNet bibliographic data
MR430678 43A22
Oberlin, Daniel M. Translation-invariant operators on $L\sp{p}(G),$ $0<p<1$. II. Canad. J. Math. 29 (1977), no. 3, 626–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement